# SDR C2XA06TY005

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 15,884 hours, 14,329 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AREA RT OMEGA BEAM CORRODED.  BLENDED OUT CORROSION, APPLIED HYSOL, FABRICATED REPAIR DOUBLER, DRILLED COUNTERSANK, ALODINED, PRIMED.  INSTALLED PAINT.  ALL WORK C/W IAW EMB135/145 SRM 51-10-03, 51-20-03, 51-40-06, 51-40-02 AND 53-21-10 AND CPM 51-21-04, 51-21-05 AND 51-21-06.
